# SDR UPS99528527

- Difficulty date: January 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23852
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: HFAB53DB11
- Condition: Cracked
- Location: Bs 1500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C4, FRAME AT STA 1500 LBL 29 WL 151 IS CRACKED IN AFT CARGO BAY.  REMOVED DAMAGED AREA, FABRICATED FRAME DOUBLER AND INSTALLED PER SRM 51-70-11 AND SRM 51-40-02.
